# SDR AALA202505193275

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 37,942 hours, 15,531 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R YELLOW DOOR ARMED PLACARD LOOSE AND INTERFERING WITH ARMING LEVER. MAINTENANCE RESECURED ARM DISARM PADDLE PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
